Patch - Strange Blur effect .. very annoying

Basti4EA
DE Enlisted: 2013-11-02
2013-11-14 11:18
What is this?
Since the patch I get a strange in-game "Blur" effect from time to time where the Screen gets blur for ~ 1 second with some Color effect as well .. sometimes in a higher frequence (like 3 times in 15 seconds), sometimes on a lower frequence.
This is very annoying .. and others have reported the same thing in game already.

So the patch makes the game worse???
Cherokeecruiser
US Enlisted: 2011-10-29
2013-11-14 11:19
Yes on all graphics settings I am getting it also....like blocky/blurry textures. GTX 660TI on 3770k @ 4.5 GHz
SOE-Tomination
GB Enlisted: 2011-10-30
2013-11-14 11:21
Guessing you turned off the motion blur?

Suppression also gives you blur
PC Spec: Windows 8.1 Pro, i5 4670K (OC to 4.2 GHZ), 8GB RAM @ 1600 MHZ, ASUS 770 (2GB), Mobo: Z87-A, OS Installed on SSD, Games installed on Hard Drive. 1920X1080
Basti4EA
DE Enlisted: 2013-11-02
2013-11-14 11:21
very strange .. I am running on a GTX 680 ...
Gaycob
GB Enlisted: 2011-10-27
2013-11-14 11:24
It's their texture streaming seeing as they use a type of mega texture you still get pops and blurry textures. I've been feeling this for like a week. Surprised no one else has said anything until now.
I stream Battlefield. twitch.tv/jaycob619
Basti4EA
DE Enlisted: 2013-11-02
2013-11-14 11:26
Gaycob said:
It's their texture streaming seeing as they use a type of mega texture you still get pops and blurry textures. I've been feeling this for like a week. Surprised no one else has said anything until now.


No its something different.. I did not have this effect until right after the patch today and it Looks like a grafic effect that Pops up anwanted .. at least that is my feeling
Dunda
SE Enlisted: 2011-10-27
2013-11-14 11:27
OP. I getting this thing also......... :(
Devil_Dagger
GB Enlisted: 2011-11-17
2013-11-14 11:29
Yep I am getting this too. Like suppression, concentration blurs because of bullets/explosions,
but none are happening!
i7 4770 @ 3.4GHz 8GB 1600MHz RAM 2GB Asus HD7870.
fozzybear1414
GB Enlisted: 2013-02-05
2013-11-14 11:29
Yes, I got this and have only ever noticed it since today's patch.

It's like a pulsing blur (hard to explain). It's similar to what happens on the side of the screen when a map is loading.
FluffyButtPlug
BE Enlisted: 2011-11-09
2013-11-14 11:30
Same here! It also feels like my soldier weighs a ton, if I stroll to the toilet I'm faster!
99 little bugs in the code 99 little bugs in the code you take one down, patch it around 117 bugs in the code
shad0wkr
RU Enlisted: 2011-10-27
2013-11-14 11:30
Noticed the same thing!
popeye_says
Enlisted: 2011-10-25
2013-11-14 11:38 , edited 2013-11-14 11:39 by popeye_says
Me too.Both on foot and in a tank. In ten minutes of play I saw it maybe 4 times.

i5 2500k
570 gtx
all latest drivers
Murderaffe
GB Enlisted: 2013-02-27
2013-11-14 11:38
Got this too, extremely annoying.
johnnygreed
SE Enlisted: 2011-10-25
2013-11-14 11:40 , edited 2013-11-14 11:41 by johnnygreed
Yeah I got this too.
My name is called religion, sadistic, sacred whore.
fplayer94
TR Enlisted: 2011-11-09
2013-11-14 11:41 , edited 2013-11-14 11:41 by fplayer94
blue tint v2.0
Forum signature
ErjonM
AL Enlisted: 2013-10-30
2013-11-14 11:42
before patch i had no bugs at all
after patch im getting this blur bug too

srsly dice?
rhyh0rn
Enlisted: 2011-10-26
2013-11-14 11:42
Yea. I have faced same problem
OneToo
US Enlisted: 2011-10-24
2013-11-14 11:42
this was 100% added in this patch. It happens without even getting shot at.
xNohrellas
AT Enlisted: 2011-10-28
2013-11-14 11:42
Yeah, same here. But the thing is this doesn't look like a bug, it almost looks intentional. Like an effect you would use in the campaign or for uber-great-360-l33t-noscope montages.
johnnygreed
SE Enlisted: 2011-10-25
2013-11-14 11:43
Drunkness added 1.0
My name is called religion, sadistic, sacred whore.